# SDR HEEA083089

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,347 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066305401
- Part serial: 8652
- Condition: Stuck
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER STUCK AT 500 FEET. IN SHOP REPAIR.
